# SDR ABXA030447

- Difficulty date: November 6, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- Aircraft time: 52,023 hours, 48,688 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Part number: 99184809
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR OUTBOARD OF GEARED TAB HAD LEVEL II CORROSION WITH DISHED RIVETS AND BULGING SKIN.  REPLACED LEFT ELEVATOR ON NON ROUTINE 0518, IAW DC-9 MM.
